Downloads: 0

Files in This Item:
There are no files associated with this item.
Title: Management of discontinuous reconstruction in kinetic schemes
Authors: Ohwada, T  kyouindb  KAKEN_id
Kobayashi, S
Keywords: kinetic scheme
Boltzmann equation
BGK equation
Navier-Stokes equations Euler equation
Chapman-Enskog expansion
discontinuity
Issue Date: 2004
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Journal title: JOURNAL OF COMPUTATIONAL PHYSICS
Volume: 197
Issue: 1
Start page: 116
End page: 138
URI: http://hdl.handle.net/2433/6645
DOI(Published Version): 10.1016/j.jcp.2003.11.020
Link: Web of Science
Appears in Collections:Graduate School of Engineering Literature Database

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.